It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Damage from diet drugs

Damage from diet drugs

[ Back to Messages ]

Message

Posted by Tenuate Dospan Damage! on August 17, 2000 at 20:36:39:

Years ago before it was pulled off the market--a doctor put me on this for weight loss. Now I find out that I have permanent heart valve damage. I will have to take medicine forever or have a valve replacement. Please tell me has this happened to anyone else out there. NO I won't die from this but it doesn't make me feel very good since I trusted my doctor to give me something safe!


Follow Ups




All times are GMT -7. The time now is 02:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!